Hopf algebras under finiteness conditions

Brown, K. and Gilmartin, P. (2014) Hopf algebras under finiteness conditions. Palestine Journal of Mathematics, 3(S1), pp. 356-365.

107367.pdf - Published Version


Publisher's URL: http://pjm.ppu.edu/vol/9


This is a brief survey of some recent developments in the study of infinite dimensional Hopf algebras which are either noetherian or have finite Gelfand-Kirillov dimension. A number of open questions are listed.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Brown, Professor Ken
Authors: Brown, K., and Gilmartin, P.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Palestine Journal of Mathematics
Journal Abbr.:Palestine J. Math.
Publisher:Palestine Polytechnic University
Copyright Holders:Copyright © 2014 Palestine Polytechnic University-PPU
First Published:First published in Palestine Journal of Mathematics 3(S1):356-365
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record